# SDR DALA2023041703043

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 4,588 hours, 559 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 DOOR 2L ARMING/DISARM LEVER PIN IS VERY DIFFICULT TO INSERT. CORRECTIVE ACTION: REMOVED DEBRIS. INSTALLED 2L DOOR ARM/DISARM PIN SEVERAL TIMES. ALL OPS GOOD PER A330 AMM 25-62. (4822410)
